A 28-year-old male asked:
I went off of zoloft (sertraline) recently and all withdrawal symptoms have subsided except for horribly fowl gas and stomach discomfort. when/how will this stop?
1 doctor answer • 1 doctor weighed in
Specializes in Psychiatry
Soon: Robert, hopefully you stopped your sertraline (Zoloft) with the help of your physician. I would be more worried that your psychiatric symptoms could come back. If you were on sertraline for over a month, it may take about a week for the stomach upset to subside. If it lasts longer than this your stomach issues are unlikely due to the sertraline, and I would see your physician for a work-up.
Created for people with ongoing healthcare needs but benefits everyone.
3.9k viewsAnswered >2 years ago
Last updated Oct 6, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.